# SDR CALA2013052100323

- Difficulty date: May 19, 2013
- Submitted: May 21, 2013
- Operation: Air carrier
- Aircraft: N24736
- Make and model: Boeing 737724
- Aircraft serial: 28803
- Aircraft time: 46,203 hours, 14,628 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 189929
- Part serial: 203496
- Condition: Inoperative
- Location: Rt Wheel Well
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF WITHOUT PULLING MANUAL OVERRIDE TRIGGER.  ONCE GEAR WAS UP AND OFF, ALL GEAR LIGHTS EXTINGUISHED,  BUT TAKEOFF WARNING HORN WOUND NOT STOP.  ON ARRIVAL, FOUND PSEU LIGHT ILLUMINATED WITH LATCHED UNRESETTABLE FAULT 31-51001, "GSBV CL FAULT", TROUBLESHOT IAW FIM 32-61, TSK 825 & FOUND GSIV PROXIMITY SENSOR AT FAULT.  R & R OPS CHECKED GOOD, FAULT NOW CLEARED, OK TO CONTINUE.
